# SDR FDEA201308181928

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RT SIDE-SUPPORT ANGLE HAS CORROSION AT BS 1790-1825 ON STR 6R.  APU INLET FWD SIDE SUPPORT ANGLE CORROSION FOUND.  THROUGH OUT OF LIMIT IAW SRM 51-10-02, REV 109 CORRODED SUPPORT ANGLE REMOVED IAW SRM 51-40-02, REV 109.  SUPPORT ANGLE FABRICATED IAW DWG NR 148N3152, SHT 1, REV AND INSTALLED IAW DWG 148N3105, SHT 1, REV REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
